# SDR TSAA20230606088

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/264 DRILL OFF HI-LOCK FASTENER ON FWD ENTRY DOOR LOWER HINGE EXTERNAL DOUBLER, STA 303.9 S-13L AND S-14L. 
 FASTENER REMOVED AT FWD ENTRY DOOR LOWER HINGE EXTERNAL DOUBLER STA 303.9, S-13L & S14L.  REINSTALL FASTENER I.A.W. B737-300 SRM 51-40-2 PARA 7, PAGE 4 ~ PAGE 6.
